# SDR CALA2025090208387

- Difficulty date: August 22, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 81,715 hours, 34,239 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5311112820000
- Part serial: NA
- Condition: Dented
- Location: Sta5794-6053
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE DENT APROX .5" FWD OF FR 12 & 1" ABOVE STGR 1L.  PERFORMED A DOUBLER REPAIR TO EXTERNAL SKIN AT LOCATION OF DAMAGE FR12 STRG 1L IAW SRM 53-11-11-300-054. THIS IS A CATEGORY B REPAIR.
